Computation of molecular integrals over Slater-type orbitals. IV. Calculation of multicenter electron-repulsion integrals using recurrence relations for overlap integrals


Guseinov I., Mamedov B., Aydin R.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.503, no.3, pp.179-188, 2000 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 503 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1016/s0166-1280(99)00285-7
  • Journal Name: JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.179-188

Abstract

Using formulas given by one of the authors [I.I. Guseinov, J. Mel. Struct. (Theochem) 417 (1997) 117], the multicenter electron-repulsion integrals with the arbitrary location and screening constants of Slater-type orbitals (STOs) are calculated for extremely large quantum numbers. Accuracy of the results is quite high for quantum numbers n, l and m of STOs. (C) 2000 Elsevier Science B.V. All rights reserved.